World Library  

QR link for American Journal of Mathematics : 1880 Vol. 3 No. 4 Dec
Add to Book Shelf
Flag as Inappropriate
Email this Book

American Journal of Mathematics : 1880 Vol. 3 No. 4 Dec

By Sogge, Christopher

Click here to view

Book Id: WPLBN0003440386
Format Type: PDF eBook :
File Size: 3 MB
Reproduction Date: 2015

Title: American Journal of Mathematics : 1880 Vol. 3 No. 4 Dec  
Author: Sogge, Christopher
Volume: Vol. 3
Language: English
Subject: Mathematics, Art and Science, Journal
Collections: Periodicals: Journal and Magazine Collection, American Journal of Mathematics
Historic
Publication Date:
1880
Publisher: John Hopkins University

Citation

APA MLA Chicago

Christopher, S. (1880). American Journal of Mathematics : 1880 Vol. 3 No. 4 Dec. Retrieved from http://community.worldlibrary.in/


Description
Description: The American Journal of Mathematics ranks as one of the most respected and celebrated journals in its field. Published since 1878, the Journal has earned and maintained its reputation by presenting pioneering mathematical papers. It does not specialize, but instead publishes articles of broad appeal covering the major areas of contemporary mathematics. The American Journal of Mathematics is used as a basic reference work in academic libraries, both in the United States and abroad.

 

Click To View

Additional Books


  • American Journal of Mathematics : 1878 V... Volume Vol. 1 (by )
  • American Journal of Mathematics : 1910 V... Volume Vol. 32 (by )
  • American Journal of Mathematics : 1911 V... Volume Vol. 33 (by )
  • The American Mathematical Monthly : 1907... Volume Vol. 14 (by )
  • American Journal of Mathematics : 1922 V... Volume Vol. 44 (by )
  • American Journal of Mathematics : 1909 V... Volume Vol. 31 (by )
  • American Journal of Mathematics : 1915 V... Volume Vol. 37 (by )
  • The American Mathematical Monthly : 1901... Volume Vol. 8 (by )
  • American Journal of Mathematics : 1890 V... Volume Vol. 13 (by )
  • The American Mathematical Monthly : 1922... Volume Vol. 29 (by )
  • American Journal of Mathematics : 1895 V... Volume Vol. 17 (by )
  • The American Mathematical Monthly : 1894... Volume Vol. 1 (by )
Scroll Left
Scroll Right

 



Copyright © World Library Foundation. All rights reserved. eBooks from World Library are sponsored by the World Library Foundation,
a 501c(4) Member's Support Non-Profit Organization, and is NOT affiliated with any governmental agency or department.